Authors: Pilipović, Stevan
Prangoski, Bojan
Vučković, Đorđe 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Convolution with the Kernel es⟨x⟩q,q≥1,s>0 Within Ultradistribution Spaces
Journal: Mediterranean Journal of Mathematics
Volume: 18
Issue: 4
First page: 164
Issue Date: 10-Jun-2021
Rank: ~M21
ISSN: 1660-5446
DOI: 10.1007/s00009-021-01805-6
Abstract: 
We consider the existence of convolution of Roumieu type ultradistribution with the kernel es(1+|x|2)q/2,q≥1, s∈ R\ { 0 }.
Keywords: Convolution with exponentials | Gelfand–Shilov spaces | Ultradistributions
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

2
checked on May 29, 2024

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.